×

zbMATH — the first resource for mathematics

Differents of points of torsion. (English. Russian original) Zbl 0532.14015
Math. Notes 33, 55-58 (1983); translation from Mat. Zametki 33, No. 1, 111-116 (1983).
The author proves by explicit computations a formula concerning torsion- points of elliptic curves.
Reviewer: G.Faltings

MSC:
14H45 Special algebraic curves and curves of low genus
14H25 Arithmetic ground fields for curves
14H52 Elliptic curves
14G05 Rational points
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. A. Dem’yanenko, ?On the torsion of elliptic curves,? Izv. Akad. Nauk SSSR, Ser. Mat.,31, 280-307 (1971).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.